Table of Contents Author Guidelines Submit a Manuscript
Journal of Computer Networks and Communications
Volume 2011 (2011), Article ID 365107, 9 pages
http://dx.doi.org/10.1155/2011/365107
Research Article

Multipath Detection Using Boolean Satisfiability Techniques

1Department of Computer Science and Engineering, American University of Sharjah, P.O. Box 26666 Sharjah, United Arab Emirates
2Department of Electrical Engineering, American University of Sharjah, P.O. Box 26666 Sharjah, United Arab Emirates

Received 13 March 2011; Revised 8 August 2011; Accepted 5 September 2011

Academic Editor: Daniele Tarchi

Copyright © 2011 Fadi A. Aloul and Mohamed El-Tarhuni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fadi A. Aloul and Mohamed El-Tarhuni, “Multipath Detection Using Boolean Satisfiability Techniques,” Journal of Computer Networks and Communications, vol. 2011, Article ID 365107, 9 pages, 2011. doi:10.1155/2011/365107